i had physical contact with my girl and last mnth she took i pill on 22 feb n her periods came on 26 feb n its 30 march now she hasnt got her periods n pregnacy test result is negative,!! can anyone tell whats the reason ?
Welcome to ehealthforum,
If she had taken the emergency contraceptive within 48 hours of unprotected intercourse, it should help in preventing pregnancy (provided you were not sexually active without protection after taking it). Since the emergency contraceptives contain high doses of hormones, these can disrupt the normal hormonal and period pattern causing period/bleeding abnormalities. The bleeding that she had after few days of taking emergency contraception could be the withdrawal bleeding that usually occurs within 7-10 days of taking the emergency contraception. Wait and watch for her next periods which can be delayed (to arrive at the expected period date, count the usual menstrual cycle length starting with first day of her withdrawal bleed). She should visit her doctor/gynecologist for further evaluation if periods are missed or abnormal, or if she suspects chances of pregnancy. If pregnancy gets ruled out and if you intend to remain sexually active, you should consider getting her started on suitable regular birth control measures to be protected (after her periods). She should be regular with birth control use as instructed. Avoid having unprotected sexual contact and avoid repeated use of emergency contraception.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.